# SDR DALA2017031202045

- Difficulty date: February 22, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 81,885 hours, 37,526 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL BS 640 DAMAGED. REMOVED AND REPLACED THE FLOOR PANEL FROM BS 560 - 640 IAW DWG 143N5366, REV E, & SRM 51-40-02.
